Extremal structure in operator spaces

M. Sharir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

(a) A characterization of extreme operators (in the unit ball of operators) between L ^spaces is given, together with other related properties. (b) A general theorem of Krem-Milman type for the unit ball of operator spaces is proved, and is applied to operators between L ^-spaces and to operators into C-spaces.

Original languageEnglish
Pages (from-to)91-111
Number of pages21
JournalTransactions of the American Mathematical Society
Volume186
DOIs
StatePublished - Dec 1973

Keywords

  • C-spaces
  • Extreme operators
  • Hyperstonian spaces
  • L1-spaces
  • Nice operators
  • Theorems of Krein-Milman type

Fingerprint

Dive into the research topics of 'Extremal structure in operator spaces'. Together they form a unique fingerprint.

Cite this